# SDR IPXA2025041154477

- Difficulty date: April 11, 2025
- Submitted: April 11, 2025
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 92,390 hours, 20,695 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Panel
- Condition: Open
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDING PANEL ATTACHED TO L1 ENTRY DOOR INOP INSTALLED SPRING IAW AMM 25-23-23/401 AND IPC 25-23-04-15. OPS CHECK GOOD. SLIDING PANEL OPENS AND CLOSES WITH NORMAL DOOR OPERATION WITH NO ISSUES. THIS CLOSES DEFERRAL. PLACARD REMOVED.
